Pessimistic Approximations of the Reliability for Regenerative Models

J.-L. Bon, P. Pamphile

2001, v.7, Issue 3, 491-502


The approximations of the reliability of large reparable systems are often based on the regenerative property, especially in the Markov case. For such models the closed expression of the reliability is not accessible but the time spent in some operational states can give a good approximation of the system lifetime. Solovyev and Gnedenko [Estimation of the reliability of complex renewable systems. Engrg. Cybernetics, v.13, pp.86-96] have studied this problem for a special class of systems. In this paper, the framework is enlarged and new bounds are given using various ageing properties.

Keywords: reliability,regenerative models,geometric sums,ageing properties


Please log in or register to leave a comment

There are no comments yet